# SDR UALA2012011100225

- Difficulty date: January 10, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,544 hours, 10,922 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 37-41HJ, EXIT FLOOR LEFT 3R, AFT GALLEY CROSSAISLE, RT AFT CARGO DOOR (FORWARD SIDE EXTERIOR).  REPLACED BATTERY PACK, EMERGENCY LIGHTS OK.
